# SDR N6WA20140708001

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 27,268 hours, 19,942 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Defective
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN.  R & R SERVICE DOOR LOWER TORQUE TUBE BEARING IAW AMM 52-41-02.  OPERATIONS CHECKED GOOD AT THIS TIME.
